# SDR UALA2013020600725

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365 CORRODED FROM RBL 11 TO 63.     INSTALLED NEW SECTION TEE REPAIR WITH ANGLE DOUBLERS PER ECRA 5310-05536 AND EA 121306 IR.  MAJOR REPAIR.
